Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Swelling of the eyes, forehead and throat with diarrhea. What could be the problem ?

Hi. My sister in law woke up the other morning with a swollen forehead and eyelids . We don t know if it was an allergic reaction to something she ate or maybe the type of material from her clothing. The swelling has now progressed down her to her chest and even her throat is starting to swell. She also has huge lumps across her scalp. We took her to the hospital but nothing was done, just pain killers were given to her. What should we do? Is there something she can take for the mean time until we see a different doctor? She s also had diarhorea for nearly 2 weeks, could this be related? Its seems to just keep spreading and growing more lumps and swelling. Thankyou
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
its look like severe allergic reaction
you need to do blood test and give some medicine.
dont give her sour food
avoid sun exposure
consult physician and dermatologist
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor